Multilinear commutators for fractional integrals in non-homogeneous spaces.

Título inglés Multilinear commutators for fractional integrals in non-homogeneous spaces.
Título español Conmutadores multilineales para integrales fraccionarias en espacios no homogéneos.
Autor/es Hu, Guoen ; Meng, Yan ; Yang, Dachung
Revista 0214-1493
Publicación 2004, 48(2): 335-367, 23 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Under the assumption that m is a non-doubling measure on Rd, the authors obtain the (Lp,Lq)-boundedness and the weak type endpoint estimate for the multilinear commutators generated by fractional integrals with RBMO (m) functions of Tolsa or with Osc exp Lr(m) functions for r greater than or equal to 1, where Osc exp Lr(m) is a space of Orlicz type satisfying that Osc exp Lr(m)=RBMO(m) if r=1 and Osc exp Lr(m) is a subset of RBMO(m) if r>1.
Clasificación UNESCO 120213
Palabras clave español Operadores lineales ; Conmutadores ; Integrales singulares ; Integrales fraccionarias ; Operadores maximales ; Espacio de Orlicz ; Funciones de oscilación media acotada ; Espacios de Lebesgue
Código Z-Math Zbl 1076.42009
Icono pdf Acceso al artículo completo